# SDR DALA1246960914

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TORQUE BOX LWR INTERNAL BEAM AT L 29R LWR H2 FLANGE HAS A CORRODED STRAP FS 1167-1177.  REPAIRED PER ER/A505658-14 REV A.
